Generalized Laguerre Interpolation and Pseudospectral Method for Unbounded Domains. yu Guo, B., lian Wang, L., & Wang, Z. SIAM J. Numerical Analysis, 43(6):2567-2589, 2006.
Generalized Laguerre Interpolation and Pseudospectral Method for Unbounded Domains. [link]Link  Generalized Laguerre Interpolation and Pseudospectral Method for Unbounded Domains. [link]Paper  bibtex   
@article{journals/siamnum/GuoWW06,
  author = {yu Guo, Ben and lian Wang, Li and Wang, Zhong-Qing},
  ee = {http://dx.doi.org/10.1137/04061324X},
  interhash = {662fbc802043e5701960b0f08f04cd8a},
  intrahash = {1e519864dfde332db29c8c1ef06a20a4},
  journal = {SIAM J. Numerical Analysis},
  number = 6,
  pages = {2567-2589},
  title = {Generalized Laguerre Interpolation and Pseudospectral Method for Unbounded Domains.},
  url = {http://dblp.uni-trier.de/db/journals/siamnum/siamnum43.html#GuoWW06},
  volume = 43,
  year = 2006
}
Downloads: 0